Jump to content
CrazyBoards.org

Recommended Posts

I’ve been taking 300mg of Wellbutrin XL for nearly 4 months now and have just started experiencing severe dizziness.  When I first started I had very slight dizziness but lately it’s been bad enough that I feel as if I’m going to black out if I move my head too fast.  It seems odd to me to have side effects start so long into treatment.  Is this common?  
 

I'm going to drop my dose to 150 for a bit and see if the dizziness subsides.  Any advice would be greatly appreciated as this medicine has been helping a lot with my depression. Thanks...

Link to comment
Share on other sites

14 hours ago, Taters said:

 I'm going to drop my dose to 150 for a bit and see if the dizziness subsides.  Any advice would be greatly appreciated as this medicine has been helping a lot with my depression. Thanks...

I agree with @saintalto.....It's not a good idea to make changes to dosages, until you contact your doc.

Dizziness can be caused by a lot of things.

Edited by CrazyRedhead
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...